# SDR ASAA2012083192799

- Difficulty date: August 3, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 9,054 hours, 2,860 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Ac Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE PACK LIGHT AFTER START.  ACFT GROUNDED.  TROUBLESHOT IAW FIM TASK 21-62-00-810-828.  APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  BITE VERIFICATION TEST NORMAL.  OPERATED BOTH PACS, NO FAILURES NOTED.
